Hyperplasia

by Patricia Bright
(Sydney)

I was given Premarin unapossed by my doctor an I still have my uterus . This has resulted in suspected Hyperplasia which I had never heard of .ii have stopped taking Premarin an wondering if Progesterone Cream will help my problem instead of surgery which I don't want . Regards Trish

Comments for Hyperplasia

Click here to add your own comments

Aug 26, 2013
Hyperplasia
by: Wray

Hi Trish I'm stunned you were given Premarin, and still having a uterus too. Dark ages stuff. You can read more about it on our HRT page. Oestrogen does cause the uterine lining to grow, one of it's many roles, so the hyperplasia is not a surprise. There's more info on our Menstruation page. And yes progesterone will stop it, that's one of it's roles. Each month oestrogen causes the lining of the uterus to thicken, and progesterone stops it after ovulation has occurred. If interested in using a progesterone cream please look through our page on How to use progesterone cream. I'm not sure of your age, but maybe you could look at two more pages we have on Peri-menopause and Menopause. And please take a look at our Oestrogen Dominance page before starting it. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...